International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 97 | Views: 130 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 5 Issue 11, November 2016

Bounds on Inverse and Double Domination Numbers of Fuzzy Square Graphs

N. Sarala [8] | T. Kavitha

Abstract: Let D be a minimum dominating set of a fuzzy graph G2, if V (G2) D contains another dominating set D of G2, then D is called an inverse dominating set with respect to D. The minimum cardinality of vertices in such a set is called an inverse domination number of G2and is denoted by --1 (G2). In this paper, many bounds on --1 (G2) were obtained in terms of elements of G. Also its relationship with other domination parameters was obtained

Keywords: Dominating set, Fuzzy graphs, Fuzzy square graphs, Inverse domination number of Fuzzy square graphs

Edition: Volume 5 Issue 11, November 2016,

Pages: 1280 - 1283

How to Download this Article?

Type Your Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait